# SDR CA030221009

- Difficulty date: February 20, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,662 hours
- Engine: Pwa JT15D4
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23080025
- Condition: Failed
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AT FLIGHT LEVEL 33,000 FT A POPPING SOUND FOLLOWED BY ENGINE VIBRATIONS WAS EXPERIENCED. RT POWER LEVER RETARDED SLOWLY AND VIBRATION LEVEL SOFTENED,BUT, STILL NOTICEABLE, ALL ENGINE PARAMETERS WERE NORMAL AND STEADY. AT 73 PERCENT ON DECENT THRU 29000 FT A STRONG VIBRATION BEGAN. THE RT LEVER SET TO 67 PERCENT THE VIBRATION WAS STILL NOTICEABLE. AT 9,000 FT THE POWER LEVER WAS RETARDED TO 58 PERCENT. LANDED AND SHUTDOWN ENGINE. NR 2 STARTER GENERATOR REMOVED DUE TO BEARING FAILURE.
